# SDR AALA20100107TUL20

- Difficulty date: January 7, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- Aircraft time: 57,991 hours, 19,949 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004191SP
- Condition: Cracked
- Location: Le Slat
- Stage of operation: TX
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH TRAINING EDGE SKINS ARE CRACKED ON NUMBER THREE SLAT AT INBOARD DRIVE TRACK.  INSTALLED EXTERNAL DOUBLER REPAIR AT COVE SKIN AT INBOARD DRIVE TRACK UNDER SRM 57-43-00-4 AND ESO 90246.
